| Model Number |
QWS12E |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation determined that there was a communication issue between the system and the batteries when the system was disconnected from the primary power source (ac power).Spectrum medical has improved upon this issue in a future software update.
Event or Problem Description
User reported that the while the system was supporting a patient, the system was unplugged to move the patient and the pump did not continue.The user had to hand-crank.The unit was turned back on with the power button and continued to operate as expected after.There was no patient harm; however, this type of event is considered reportable.